# SDR VNAA202209029917

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH6703316213
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN AT FWD FUSELAGE FAIRING SEATLEMENT AREA BTW FS 597-693 (UNDER ACCESS 191AB, 191BB & 192BB).
EXTERNAL SKIN AT FWD FUSELAGE FAIRING SEATLEMENT AREA BTW FS 597-693 (UNDER ACCESS 191AB, 191BB & 192BB) WAS REPAIRED PER EA 22-C7-53-0986 REV. IR
